# SDR GTIA2023011936894

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 31,800 hours, 12,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 AND R1 PASSENGER DOOR ASSIT BOTTLE REQUIRES SERVICING-SERVICED THE L1 AND R1 PASSENGER DOOR ASSIST BOTTLE TO THE CORRECT PSI IAW AMM 52-10-00.
